Hail, Ware
- When
- April 29, 1:10 PM EST
- Where
- Ware County, 0.59 mi E of Manor
- Measured
- 0.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 31.100, -82.570
Penny size hail was reported.
High moisture content combined with diurnal instability and forcing from a passing upper level short wave trough created an environment supportive of severe storms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
High moisture content combined with diurnal instability and forcing from a passing upper level short wave trough created an environment supportive of severe storms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 29, 8:34 AM EST, 4 hours 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 934 AM EDT MON APR 29 2013 .UPDATE...DEEP MOIST SW FLOW WITH APPROACHING UPPER TROUGH SHOULD RESULT IN NUMEROUS SHOWERS/THUNDERSTORMS DEVELOPING OVER THE SUWANNEE VALLEY LATE MORNING/EARLY AFTERNOON. CONVECTION WILL SPREAD EAST ACROSS THE AREA REACHING THE EAST COAST BY EARLY EVENING. CLOUD COVER/RAIN WILL KEEP TEMPERATURES DOWN IN MOST AREAS BUT ISOLATED STRONG STORMS POSSIBLE IN AREAS WHERE MORE HEATING OCCURS AND NEAR BOUNDARY/SEABREEZE COLLISIONS. && .AVIATION...VFR THIS MORNING WITH MID AND HIGH CLOUDS OVER THE AREA. EXPECT SHOWERS AND THUNDERSTORMS TO INCREASE FROM THE WEST THIS AFTERNOON WITH TEMPO MVFR/IFR CONDITIONS IN RAIN MAINLY 18Z-22Z. && .MARINE...BUOY 41012 STILL REPORTING SOUTH WINDS AROUND 15 KNOTS WITH HIGHER GUSTS AND SEAS AT 5 FEET. WILL CONTINUE WITH SCEC HEADLINE FOR OFFSHORE ZONES. RIP CURRENTS: MODERATE RISK TODAY AND TUESDAY DUE TO EASTERLY SWELLS. && .PRELIMINARY POINT TEMPS/POPS... AMG 78 59 83 61 / 80 50 40 30 SSI 74 64 77 64 / 80 50 40 30 JAX 79 61 83 62 / 80 50 50 30 SGJ 79 64 80 65 / 60 50 50 40 GNV 81 60 84 61 / 70 50 40 30 OCF 83 63 85 62 / 60 50 40 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZIBURA/WOLF/WALKER
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1055 AM EDT MON APR 29 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-300915- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1055 AM EDT MON APR 29 2013 ...MODERATE RISK OF RIP CURRENTS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE ANTICIPATED TO DEVELOP THIS AFTERNOON THROUGH THE EARLY EVENING HOURS. THE MAIN CONCERNS WILL BE ISOLATED SMALL HAIL...CLOUD TO GROUND LIGHTNING AND GUSTY WINDS IN THE STRONGER STORMS. STORM MOTION WILL BE NORTHEAST AROUND 15 TO 20 MPH. THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES DUE TO EASTERLY SWELLS. FOR MAXIMUM SAFETY...CHECK WITH LIFEGUARDS OR BEACH PATROL BEFORE ENTERING THE WATER. SMALL CRAFT SHOULD EXERCISE CAUTION MAINLY OVER THE OFFSHORE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE WILL BE A CHANCE OF THUNDERSTORMS ON TUESDAY BUT SLIGHTLY LOWER CHANCES WEDNESDAY AND THURSDAY. AN ISOLATED STRONG STORM IS POSSIBLE TUESDAY AFTERNOON. THE MAIN CONCERNS WILL BE GUSTY WINDS...HAIL AND LIGHTNING. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINFALL NEAR THE COAST ON FRIDAY AND POSSIBLY ON SATURDAY. AN ELEVATED RISK OF RIP CURRENTS WILL PERSIST ALONG AREA BEACHES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
110 PM EDT MON APR 29 2013
GAZ162-163-291745-
CLINCH-ECHOLS-
110 PM EDT MON APR 29 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND EASTERN ECHOLS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 145 PM EDT...
AT 111 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...MOVING NORTHEAST AT
30 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF
THE INDICATED COUNTIES THROUGH 145 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3105 8267 3095 8251 3083 8250 3071 8273
3074 8282
TIME...MOT...LOC 1711Z 214DEG 26KT 3076 8276
ZIBURASPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 145 PM EDT MON APR 29 2013 GAZ163-291830- CLINCH- 145 PM EDT MON APR 29 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 230 PM EDT... AT 145 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3104 8262 3095 8250 3082 8265 3085 8276 TIME...MOT...LOC 1745Z 219DEG 11KT 3088 8269 ZIBURA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
207 PM EDT MON APR 29 2013
GAZ150-291845-
WARE-
207 PM EDT MON APR 29 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WARE
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT...
AT 207 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF MANOR...MOVING
NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND MANOR...NEEDHAM...EMERSON PARK...BOGGY BAY...BRAGANZA...
WAYCROSS...WARESBORO...PEBBLE HILL...HEBARDVILLE AND SUNNYSIDE
THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3132 8241 3114 8223 3097 8250 3103 8259
3112 8264
TIME...MOT...LOC 1807Z 209DEG 22KT 3107 8256
ZIBURAThe national radar mosaic for the moment the first event began.
2 hail. Local standard time, as filed.
Penny size hail was reported.
Quarter size hail was spotted in Jesup. The time of the event was based on radar.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2013Every state in 2013This day in weather historyWarnings in Georgia, April 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 439374, 439375.